Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the coefficient problem for univalent functions


Author: Menahem Schiffer
Journal: Trans. Amer. Math. Soc. 134 (1968), 95-101
MSC: Primary 30.43
DOI: https://doi.org/10.1090/S0002-9947-1968-0228670-8
MathSciNet review: 0228670
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. C. Schaeffer and D. C. Spencer, Coefficient regions for schlicht functions, Amer. Math. Soc. Colloq. Publ., Vol. 35, Amer. Math. Soc., Providence, R. I., 1950. MR 0037908 (12:326c)
  • [2] M. Schiffer, A method of variation within the family of simple functions, Proc. London Math. Soc. (2) 44 (1938), 432-449.
  • [3] -, On the coefficients of simple functions, Proc. London Math. Soc. (2) 44 (1938), 450-452.
  • [4] -, Extremum problems and variational methods in conformal mapping, Proc. Internat. Congress Math., 1958, Cambridge Univ. Press, New York, 1960, pp. 211-231. MR 0133453 (24:A3287)
  • [5] R. Courant, Dirichlet's principle, conformal mapping, and minimal surfaces, Interscience, New York, 1950; Appendix. MR 0036317 (12:90a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.43

Retrieve articles in all journals with MSC: 30.43


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0228670-8
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society